RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 5, Pages 142–153 (Mi mz2202)  

This article is cited in 10 scientific papers (total in 10 papers)

Description of the algebra of infinitesimal automorphisms of quadrics of codimension two and their classification

S. N. Shevchenko


Full text: PDF file (1517 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:5, 534–542

Bibliographic databases:

UDC: 517
Received: 07.05.1993

Citation: S. N. Shevchenko, “Description of the algebra of infinitesimal automorphisms of quadrics of codimension two and their classification”, Mat. Zametki, 55:5 (1994), 142–153; Math. Notes, 55:5 (1994), 534–542

Citation in format AMSBIB
\Bibitem{She94}
\by S.~N.~Shevchenko
\paper Description of the algebra of infinitesimal automorphisms of quadrics of codimension two and their classification
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 5
\pages 142--153
\mathnet{http://mi.mathnet.ru/mz2202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296005}
\zmath{https://zbmath.org/?q=an:0842.32013}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 5
\pages 534--542
\crossref{https://doi.org/10.1007/BF02110382}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600014}


Linking options:
  • http://mi.mathnet.ru/eng/mz2202
  • http://mi.mathnet.ru/eng/mz/v55/i5/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. F. Palinchak, “Real quadrics of codimension 3 in $\mathbb C^6$ and their non-linear automorphisms”, Izv. Math., 59:3 (1995), 597–617  mathnet  crossref  mathscinet  zmath  isi
    2. V. K. Beloshapka, “Invariants of CR-manifolds associated with the tangent quadric”, Math. Notes, 59:1 (1996), 31–38  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. E. G. Anisova, “Null-quadrics of codimension 4 in $\mathbb C^7$”, Math. Notes, 62:5 (1997), 549–556  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. E. G. Anisova, “Quadrics of codimension 4 in $\mathbb C^7$ and their automorphisms”, Math. Notes, 64:6 (1998), 697–703  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Ezov, VV, “Infinitesimal rigidity of Hermitian quadrics in a general position”, Mathematische Nachrichten, 204 (1999), 41  mathscinet  zmath  isi
    6. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Beloshapka, VK, “Moduli space of model real submanifolds”, Russian Journal of Mathematical Physics, 13:3 (2006), 245  crossref  mathscinet  zmath  adsnasa  isi
    8. I. G. Kossovskii, “On envelopes of holomorphy of model manifolds”, Izv. Math., 71:3 (2007), 545–571  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. Wu Q., “On holomorphic automorphisms of a class of non-homogeneous rigid hypersurfaces in a", (N+1)”, Chinese Annals of Mathematics Series B, 31:2 (2010), 201–210  crossref  isi
    10. Kolar M. Kossovskiy I. Zaitsev D., “Normal Forms in Cauchy-Riemann Geometry”, Analysis and Geometry in Several Complex Variables, Contemporary Mathematics, 681, ed. Berhanu S. Mir N. Straube E., Amer Mathematical Soc, 2017, 153–177  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:490
    Full text:48
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019